# SDR ASAA2023053143414

- Difficulty date: May 31, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N964AK
- Make and model: Boeing 737-9
- Aircraft serial: 44068
- Aircraft time: 374 hours, 127 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: 38762983
- Part serial: 2216222113206
- Condition: Failed
- Location: Apu
- Part time: 171 hours, 275 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ILLUMINATED, STATUS MESSAGE APU OIL QTY. GROUNDED - YES. MAINT MESSAGE SHOWS FAULT 49-94304, OIL LEVEL SENSOR CIRCUIT FAILURE DETECTED BY APU CONTROLLER. COCKPIT OIL QTY SHOWS FULL, OIL QTY AT APU SHOWS 1 QT LOW. ACCOMPLISHED B737-9 IFIM TSK 49-90-00-810-811. REPLACED THE OIL LEVEL SENSOR REF B737-9 AMM 49-94-11.
